Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Irregular periods, over weight. What medication should I take to regularize periods?

hi doctor. I am 25 years old. My problem is irregular periods. I have done my through check up to doctor. After check she told me the reason that i am over weight . At that time my weight was 65 kg. After that my weight reduce to 57 kg and periods start regularly. But now my weight is 59 kg due to which periods again irregular. Kindly sugest me any medicine that regulate my periods.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
...............Hi welcome to HCMForum. actually your weight is not over weight . cause of the weight & irregular p eriods might be hypothyroidism. that is to be confirmed. other & commenest cause is anaemia. you consult a physician for diagnosis. & treatment of underlying cause.
Besides i advise you to follow some food recomendations, eat more of green leafy vegetables, cereals, fruits and juices to build the blood picture.
wishing for an early recovery.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor